# SDR NACA20010029

- Difficulty date: August 11, 2001
- Submitted: August 13, 2001
- Operation: Air carrier
- Aircraft: N779TA
- Make and model: Doug DC-6
- Aircraft serial: 45529
- Aircraft time: 36,316 hours
- Engine: Pwa R2800CB3
- Engine time: 514 hours
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Cylinder
- Part number: 356993
- Part serial: 5075137
- Condition: Cracked
- Location: #2 Engine
- Part time: 514 hours
- Component: Engine, Pwa, CB3
- Component part number: R2800
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E, A

## Discrepancy

DISCREPANCEY: Precautionary shut down #2 engine due to running rough, #4 and #7 cylinder low compression.CORRECTIVE ACTION: Replaced #4 cylinder.
